# SDR SWAA2022022314912

- Difficulty date: October 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL120BF HAS CORROSION AROUND EDGES / FABRICATED NEW FCB FLOOR PANEL 120BF FROM .071 2024T3; LOT #1358971-1 PER ER 18-04888 REV IR AND SWA EA 1-753-33546 REV IR
